# SDR MASA2012091225104

- Difficulty date: September 12, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 20,658 hours, 16,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD F/A'S FLASHLIGHT INOP; PLACED ON MEL WITH CREW.  REMOVED AND REPLACED BATTERIES.
